Register NOW!

JOIN US FOR THE SECOND ANNUAL RETREAT focusing on COMMUNITY, COLLABORATION and business growth WITH PASSIONATE, GROWTH-MINDED FEMPRENEURS.

September 27-28, 2019
Carlsbad, CA

The Westin Resort & Spa Carlsbad 
5480 Grand Pacific Dr
Carlsbad, CA 92008

Fab Fempreneur Fest is For You If…

 

✔ You’re serious about growing your business and LOVE what you do!

 

BUT…

✔ You’re busy doing lots of things and have built SOME areas of your business, but you’re still not getting the results you want…

OR even if you’re getting good results- you just KNOW there are gaps that must be filled to grow to your next level.

SO…

✔ You’re READY to reach your goals, make more money, make a bigger difference, and have LESS STRESS and MORE FUN!

That can be a very frustrating and overwhelming place to be….If you’re not careful to take intentional action to address these gaps, you can become- or stay- STUCK and exhausted.

“You are on a

path

– intentional or not – so what path do you want to be on?

 Sara Clark-Williams, Founder + CEO, Fab Fempreneurs. At Fempreneur Fest 2018 

SO WHERE DO I START?

It’s time to get the STREAMLINED SUPPORT and GUIDANCE you need, AND recharge your batteries and creative juices!

You need clarity on what you want (and don't want). See what's possible!

You need services + prices that support your life + business, and that are compelling to clients.

You need a clear, tangible plan to create your next level business. Map it out!

WATCH A CLIP FROM FAB FEMPRENEUR FEST 2018:

Join US AT THE SECOND ANNUAL Fab Fempreneur FEST!

SEPTEMBER 27-28, 2019

The Westin Resort & Spa Carlsbad 
5480 Grand Pacific Dr
Carlsbad, CA 92008

OUR GOAL is to support you to: FOCUS, GROW, and RECHARGE!

YOU’LL LEARN and IMPLEMENT Business Building Strategies for your business (yes, you’ll be mapping things out!)

ENJOY GET-IT-DONE TIME to take action on your most important next steps

MINI-MASTERMIND Sessions for focused feedback and brainstorming

THE FAB FEMPRENEUR PANEL shares their most powerful (and funny!) entrepreneurial experiences

CREATIVITY and RECHARGE moments to stay stimulated and get creative juices flowing (hint: hula hoops and playdough are involved!)

Relaxing end-of-day YOGA session

WRAP UP Celebration Mixer and Awards Ceremony!

"This event far surpassed my expectations. This is no feel-good, rah-rah motivational retreat––it was packed with useful (and often eye-opening) ideas, support, and solutions."

— Fab Fempreneur Fest 2018

EVENT PARTNER SPONSORS:

Julia Andrews

Julia Andrews

Connect 2 Close
JuliaAndrews.com

Marcy Browe

Marcy Browe

Marcy Browe Photography
MarcyBrowe.com

Josee Brisebois

Josee Brisebois

Josee Brisebois Styling
WeCanStyle.com

Tamsin Woolley-Barker

Tamsin Woolley-Barker

TEEM Innovation Group, LLC
DrTamsin.com

SWEET SPOT SPONSORS:

Natalie Neece

Natalie Neece

Virtual Assitant
NatalieNeece.com

Barbara Miller

Barbara Miller

Live a Hell Yes Life
BackToLifeMassageSD.com

Stephanie Barnier

Stephanie Barnier

Clear Sky Wealth
ClearSkyWealth.com

Julia Andrews

Julia Andrews

Connect 2 Close
JuliaAndrews.com

Hadley Wood

Hadley Wood

H. Linwood Insurance
Services, Inc.

hlinwood-insurance.com

Katrina Oko-Odoi

Katrina Oko-Odoi

ContentWorm

ContentWorm.com

Natalie Ibarra

Natalie Ibarra

Accounting Value, Inc.

AccountingValue.com

MEDIA SPONSORS:

Virginia Rodriguez

Virginia Rodriguez

E.P.I.C. North County Conscious Living Magazine

EpicNorthCounty.com

REGISTRATION INFORMATION

*Early Registration
BONUSES (SOLD OUT!)

A limited number of early registration bonuses are available! Register early and you’ll get the following upgrades to your Fab Fempreneur Fest experience…

"I feel reenergized and ready to kick some ass in my business!"

— Fab Fempreneur Fest 2018 Attendee

30-Minute Social Media Marketing Makeover (Value $150)

A customized feedback session with Dana Magnus, CEO of The MKTG Brand

Includes:

  • Laser-focused review of your current online communication strategy (if you have one!) and whether it’s supporting your goals
  • Action steps to immediately improve your social media pages
  • Strategies to increase engagement with your target audience
  • Begin your journey to becoming The MKTG Brand- a brand that successfully markets their business with vibrant uniqueness and a bold bottom line!

 

30-Minute SALES Coaching Session

A private sales coaching experience with Julia Andrews of Connect2Close:
  • Identify your biggest blocks to selling effectively
  • Understand your selling archetype so you play to your strengths
  • Discover if you’re missing the 3 pillars to attract the clients you want, and who can afford you!

Professional Head Shot Session (Value $150)

Create an image which represents your unique character — that special something that only you bring to the world by Marcy Browe of Marcy Browe Photography.

Not only will you walk away from Fab Fempreneur Fest with a solid plan for your business and with your creative juices pumping, you can also leave with a beautiful, polished photo ready to use that shines your brilliance!

When you have an updated, upscaled photo you’re ready to attract your next level client!

Chair Massage AT the Event

With Barbara Miller from Back to Life Massage and Bodywork

  • 5-7 minutes of targeted massage to relax and recharge
  • Feel supported to make self-care a part of your regular way of life

Testimonials

Fempreneur Fest absolutely delivers on its tagline: “where business conference meets retreat”. This event was a well-thought out 2.5 days of rich, relevant instructional content, interspersed with ample time for sharing, bonding, and having fun as a group, and focused alone and group time to delve deep on business strategy. This mix resulted in incredibly beautiful bonding, energetic connections, potential business synergies and collaborations, and amazing breakthroughs. You can’t help but come away from Fempreneur Fest feeling rejuvenated, energized, and on fire for growing your business!

– Tamara Golden, Owner and Founder, Journeywork Retreats

Testimonials

I loved the time to network with other women as well as the uninterrupted time to work on my business. I thought it was a great balance of work and fun and I was not completely overwhelmed by the end. I feel reenergized and ready to kick some ass in my business!

– Jennifer Stahl Williams

Testimonials

This experience was so inspiring! The vision work on what I want to create in 2019 opened me up to so many more possibilities that I had no idea were in me! The women I met are so incredible and inspiring…we laughed and learned together and we connected to support each other on our entrepreneur journey. What a gift to be on this path together! The breakout sessions were fun and educational and inspiring. I learned so much and gained so much insight into what’s possible for me! What an amazing experience! One of my biggest takeaways was something Sara said on the first day: You are on a path – intentional or not – so what path do you want to be on?   That really set the tone for me to dream big and I liked what I discovered!

Testimonials

Attending this event was invaluable to me. This wasn’t a conference where you sit and listen or even sit and listen and take a few notes and hand out a business card or two. This was a conference where you do the work, right there, right then, on your business. You look at what you have in depth. You gain clarity on what you need during the conference and then the conference provides you with (a) tangible action steps that you can and do immediately take and (b) the resources and the connections to get immediate assistance, support, and inspiration to do what needs doing but may be outside of your “realm of genius.” I left feeling inspired, fulfilled, like I had fun, and that I have a plan not only for the business I have but a plan for the business I want to build. I made connections both personally and professionally in an environment that didn’t feel “corporate” or “competitive” but felt open, collaborative, and supportive. I gained knowledge and learned of resources and am excited for 2019.

Testimonials

It truly is invaluable to get to spend quality time with like-minded, heart-centered female entrepreneurs. The break-out sessions were filled with so much heart and valuable tips and inspiration. Being around women who have been where you are and all they want is to help you step into your best self and create your business and life dreams…there really is nothing better!

Testimonials

This event far surpassed my expectations. This is no feel-good, rah-rah motivational retreat––it was packed with useful (and often eye-opening) ideas, support, and solutions. This was literally a one-stop shop of trustworthy referrals for all the people I need on my team, fantastic ideas (so generously given!), and a powerful network of desirable, like-minded clients! We had plenty of hands-on time to work ON our business instead of in it, and to get all kinds of valuable feedback. Most surprising was the powerfully strategic focus on leapfrogging daily details to work smarter. Less time, more money––that paid for my ticket before the event even ended. Fempreneur Fest radically up-leveled my game. But most of all, what an incredible atmosphere of collaborative, generous, open go-getters, unafraid of success. I made so many friends––really discovered a community. Honestly, I believe I could contact anyone there with a question and they would help me. So powerful, Sara. Thank you!

EVENT SCHEDULE

Friday 9/27 — Saturday 9/28

FRIDAY, September 27th 8:00 am — 6:00 pm
7:30 am Check-in begins (arrive no later than 7:45AM to check-in)
7:30-8:55 am Check-in, breakfast networking, visit sponsor tables
9:00 am Program begins! Welcome! Overview, table introductions
9:20–10:40 am Create/Refresh Your Business Vision
10:40–11:10 am 30 min break
11:10 am–12:15 pm Craft Your Core Offering and Increase Revenue
12:15–1:15 pm Lunch on the terrace; Optional lunch n’ learn Breakout Session
1:15–2:15 pm Breakout Session 1
2:15-2:30 pm 15 min break, walk to next session
2:30–3:30 pm Breakout Session 2
3:30-4:00 pm 30-minute break
4:00–5:00 pm Fab Fempreneur PANEL! Hear real stories, lessons, and game-changers from successful, passionate fempreneurs.
5:20–6:00 pm YOGA session
SATURDAY, September 28th 8:00AM-7:30PM
7:30 am Check-in begins
7:30-8:55 am All arrive for check-in (no later than 7:45AM), visit sponsor tables, breakfast and networking
9:00–10:25 am Program begins! Identify Your Ideal Client + Start Mapping Out Your 90-Day Plan of Action
10:25–10:55 am 30 min break
10:55–12:00 pm Finish Mapping Out Your 90-Day Plan of Action
12:00–1:00 pm Lunch on the lawn
1:00–2:00 pm Breakout Session
2:00-2:30 pm 30 min break, in transit to main event area
2:30-3:10 pm Get It Done Time! Start taking action on your plan.
3:00-3:30 pm Write your BOLD statement for the next year!
3:30-4:10 pm Wrap up, networking
4:10-4:25 pm Pack up and make your way to the table sponsors (out of the room by 4:30PM)
4:30-5:00 pm Visit sponsor tables, make your way out to the patio for the mixer!
5:00–8:00 pm Mixer, awards & dancing!

FAQS

Fab Fempreneur Fest 2019

What's INCLUDED in my ticket?
The full 2 day experience is included. A full breakfast and lunch are provided on Friday & Saturday, along with a wind-down yoga session (Friday) and celebration mixer and dancing Saturday!
What's NOT included in my ticket?
Not included are: airfare, hotel stay, and travel. Meals as listed above are included.
Where is Fab Fempreneur Fest?

Our 2nd annual Fempreneur Fest retreat will be held at the Westin Resort and Spa Carlsbad, located in North San Diego County, CA. 

5480 Grand Pacific Dr
Carlsbad, CA 92008

What topics will be covered?
The high-level agenda is listed above, and specific topics include creating business & ideal client clarity, developing a 90-day action plan, defining/refining services and pricing, how to keep innovation & creativity flowing, sales secrets, marketing messaging, personal branding, digital organization & productivity, and more.
Is there a dress code?
Business casual is recommended. We want you to be comfortable while also keeping in mind this is a great opportunity to network and collaborate with new connections!
Are there refunds?
No. This is a refund-free event. Event space, meals, and other materials are purchased in advance based on registration. Please register only if you are ready to make the commitment to yourself and your business. If an unforeseeable emergency occurs we do permit substitutions (another person in your place).
Can I register at the door?
No. Because of the planning required to make this event fabulous, you must register by the deadline.
Is the event limited to certain number of people?

Yes, this event has limited seating! Be sure to register to reserve your spot!

What's the parking situation?

Yes, parking is FREE all day! There is parking available within a designated lot on campus. Map to be provided before the event. Note: Overnight parking requires a purchased pass.

How can I become a speaker or sponsor at the event?
We’re now accepting applications for speakers and sponsors at the 2019 event. Click here for more information.
Fab Fempreneur Fest 2019

September 27-28, 2019 • San Diego, CA
Registration closes September 20th at midnight!

While this is a female focused event please note that ALL are welcome! We are inclusive and encourage existing entrepreneurs and business owners who resonate with the focus of this event to register. Please note that there will be NO walk-up registration permitted. You must register online by the deadline.